# SDR DALA2021062503453

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,146 hours, 25,587 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 3R DOOR ESCAPE SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED SWITCH PER B757 WMD 25-66. (7757470)
